# SDR ASAA2017030620033

- Difficulty date: March 6, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 31,550 hours, 9,374 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S PITOT LIGHT ILLUMINATED. CIRCUIT BREAKER P-18-3, D-5 TRIPPED.  ACFT GROUNDED.  INSPECTED THE CIRCUIT BREAKER IAW AMM 20-60-01,   NO DEFECTS NOTED.  RESET THE CIRCUIT BREAKER AND PERFORMED AN OPS CHECK OF THE PITOT HEAT SYSTEM IAW AMM 30-31-00.  SYSTEM OPS NORMAL.
